MAUDE Adverse Event Report: FH INDUSTRIE TELEGRAPH; TELEGRAPH HUMERAL NAIL D7 L250

FH INDUSTRIE TELEGRAPH; TELEGRAPH HUMERAL NAIL D7 L250
Catalog Number 246086
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
When the telegraph nail is inserted (after reaming) and during the to-and-fro movement, the nail is "twisted" at the proximal screwing (slightly narrow medullary canal).Change of device.
 
Event or Problem Description

Brand Name
TELEGRAPH
Common Device Name
TELEGRAPH HUMERAL NAIL D7 L250
Manufacturer (Section D)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR  29000
Manufacturer (Section G)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR   29000
Manufacturer Contact
hind chouibani
6 rue nobel
quimper, 29000
FR   29000
MDR Report Key18695238
Report Number3003898228-2024-00003
Device Sequence Number17910057
Product Code HSB
UDI-Device Identifier03661489460869
UDI-Public03661489460869
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K023241
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Catalogue Number246086
Device Lot NumberN01439
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/19/2024
Supplement Date Received by Manufacturer01/19/2024
Initial Report FDA Received Date02/13/2024
Supplement Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown